Follow
Xu-Jia Wang
Xu-Jia Wang
Verified email at anu.edu.au
Title
Cited by
Cited by
Year
Kähler–Ricci solitons on toric manifolds with positive first Chern class
XJ Wang, X Zhu
Advances in Mathematics 188 (1), 87-103, 2004
3592004
Regularity of potential functions of the optimal transportation problem
XN Ma, NS Trudinger, XJ Wang
Archive for rational mechanics and analysis 177 (2), 151-183, 2005
3522005
Neumann problems of semilinear elliptic equations involving critical Sobolev exponents
XJ Wang
Journal of Differential equations 93 (2), 283-310, 1991
2961991
The Lp-Minkowski problem and the Minkowski problem in centroaffine geometry
KS Chou, XJ Wang
Advances in Mathematics 205 (1), 33-83, 2006
2662006
A variational theory of the Hessian equation
KS Chou, XJ Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
2422001
The Monge-Ampere equation and its geometric applications
NS Trudinger, XJ Wang
Handbook of geometric analysis 1, 467-524, 2008
2342008
Hessian measures II
NS Trudinger, XJ Wang
Annals of Mathematics, 579-604, 1999
2281999
On the weak continuity of elliptic operators and applications to potential theory
NS Trudinger, XJ Wang
American Journal of Mathematics 124 (2), 369-410, 2002
2002002
A class of fully nonlinear elliptic equations and related functionals
XJ Wang
Indiana University Mathematics Journal, 25-54, 1994
1891994
Hessian measures I
NS Trudinger, XJ Wang
Topological Methods in Nonlinear Analysis 10 (2), 225-239, 1997
1821997
On the second boundary value problem for Monge-Ampere type equations and optimal transportation
N Trudinger, XJ Wang
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (1), 143-174, 2009
1812009
The k-Hessian equation
XJ Wang
Geometric analysis and PDEs, 177-252, 2009
1712009
The Bernstein problem for affine maximal hypersurfaces
NS Trudinger, XJ Wang
Inventiones mathematicae 140 (2), 399-422, 2000
1662000
Convex solutions to the mean curvature flow
XJ Wang
Annals of mathematics, 1185-1239, 2011
1642011
On the design of a reflector antenna II
XJ Wang
Calculus of Variations and Partial Differential Equations 20 (3), 329-341, 2004
1632004
On the design of a reflector antenna
XJ Wang
Inverse problems 12 (3), 351, 1996
1591996
On the Monge mass transfer problem
NS Trudinger, XJ Wang
Calculus of Variations and Partial Differential Equations 13 (1), 19-31, 2001
1562001
On a Monge-Ampere equation arising in geometric optics
P Guan, XJ Wang
J. Diff. Geom 48 (2), 205-223, 1998
1461998
The Yamabe problem for higher order curvatures
WM Sheng, NS Trudinger, XJ Wang
Journal of Differential Geometry 77 (3), 515-553, 2007
1372007
Boundary regularity for the Monge-Ampere and affine maximal surface equations
NS Trudinger, XJ Wang
Annals of Mathematics, 993-1028, 2008
1242008
The system can't perform the operation now. Try again later.
Articles 1–20